The Annals of Statistics
- Ann. Statist.
- Volume 17, Number 2 (1989), 705-710.
On a Second-Order Asymptotic Property of the Bayesian Bootstrap Mean
It is shown that the Bayesian bootstrap approximation to the posterior distribution of the unknown mean (with respect to a Dirichlet process prior) is more accurate than both the standard normal approximation and the bootstrap approximation. It is also shown that the Bayesian bootstrap approximation to the sampling distribution of the sample average is not as accurate as the bootstrap approximation.
Ann. Statist., Volume 17, Number 2 (1989), 705-710.
First available in Project Euclid: 12 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Weng, Chung-Sing. On a Second-Order Asymptotic Property of the Bayesian Bootstrap Mean. Ann. Statist. 17 (1989), no. 2, 705--710. doi:10.1214/aos/1176347136. https://projecteuclid.org/euclid.aos/1176347136